Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Recurring strep throat. Done tonsillectomy. Now nausea, jumping feeling in chest. Effect of anesthetic?

Hello! I m 22 years old, female, and in good health aside from having recurring strep throat for several months. Yesterday I underwent a tonsillectomy under general anaesthesia . When I was coming to I was slightly nauseated, and it felt like something was periodically jumping up into my chest . I couldn t tell if it was my stomach or if I might have been having heart palpitations. I mentioned it to the recovery room nurses, who didn t seem concerned because my vital signs and everything else was normal. This sensation continued to occur last night and today, although it hasn t happened as often today. Could this be an effect of the anaesthetic?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
you need not to worry all your problums are post anaesthesia effect which will normalies automaticaly after some time.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor